# SDR AALA202104119016

- Difficulty date: March 16, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,782 hours, 14,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311440620000
- Condition: Corroded
- Location: Frms 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED BETWEEN FR 12 TO FR 24 AT Y1292. REPLACED FLOOR BEAM PER SRM 51-72-11-911-001, 51-42-11-801, DWG D53114407 AND D53110984.
